| Model Number |
MC1VR01US |
| Medical Device Problem Code |
Extracardiac stimulation (1463)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient reported that they experienced a strong punch of impact occurring over their leadless implantable pulse generator (ipg).The patient believes that the ipg impulse was stimulating the top of their rectus abdominus, causing them to feel this punch.The leadless ipg remains in use.No further patient complications have been reported as a result of this event.